# SDR VNAA2024051511101

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 28,948 hours, 23,344 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL187713
- Condition: Unserviceable
- Location: Mlg
- Part time: 8,077 hours, 7,208 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HAD GEAR DISAGREE WARNING MSG AT GEAR RETRACTION. RAN QRC\QRH . GEAR SUCCESSFULLY LOCKED IN DOWN POSITION / INTERROGATED MDC FOUND B1  005969. PREFORMED TROUBLESHOOTING IAW CRJ 700 FIM 32-31-00-810-804.  PREFORMED OPERATIONAL CHECK IF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM IAW CRJ 700 AMM 32-30-00-710-801. REMOVED AND REPLACED PRIORITY BALANCED RELIEF VALVE IAW CRJ 700 AMM  29-12-05-000/400-802. LEAK CHECK GOOD. FAULT REMAINED. REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ 700 AMM 32-32-10-000/400-801. LEAK CHECK AND OPS CHECK GOOD.
